# SDR USAA2009071591831

- Difficulty date: June 20, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 62,948 hours, 28,226 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C8 - MAJOR REPAIR - NR 26-0555-8-0030/001 - RIGHT HAND ELEVATOR HAS TRAPPED WATER IN UPPER SKIN.  REPAIRED RIGHT HAND ELEVATOR UPPER SKIN IAW A320 SRM 57-21-11.
